Some combinatorial identities.

Per Asisoff

Mathematica Scandinavica (1978)

  • Volume: 42, page 49-52
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Asisoff, Per. "Some combinatorial identities.." Mathematica Scandinavica 42 (1978): 49-52. <>.

author = {Asisoff, Per},
journal = {Mathematica Scandinavica},
keywords = {combinatorial identities; generalized hypergeometric function},
pages = {49-52},
title = {Some combinatorial identities.},
url = {},
volume = {42},
year = {1978},

AU - Asisoff, Per
TI - Some combinatorial identities.
JO - Mathematica Scandinavica
PY - 1978
VL - 42
SP - 49
EP - 52
KW - combinatorial identities; generalized hypergeometric function
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.